MathSciNet Relay Station
MathSciNet bibliographic data
MR894590 46L80 (19K33 46M20 58G12)
Rosenberg, Jonathan; Schochet, Claude The Künneth theorem and the universal coefficient theorem for Kasparov's generalized $K$-functor. Duke Math. J. 55 (1987), no. 2, 431–474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement